# SDR 99ZZZX99

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3748C
- Make and model: Cessna 402B
- Aircraft serial: 402B0606
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Exit
- Part number: 52111302
- Condition: Separated
- Location: Right
- Part time: 5,295 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT WINDOW DEPARTED THE AIRCRAFT IN-FLIGHT FROM HOPE, ARK TO LITTLE ROCK, ARK.  THIS WAS A CHARTER FLIGHT WITH ONE PILOT AND THREE PASSENGERS ON BOARD.  THE AIRCRAFT LANDED AT LITTLE ROCK AIRPORT UNEVENTFULLY.   THIS STYLE EMERGENCY EXIT WINDOW HAS A CHANNEL-TYPE HINGE AT THE TOP AND A STEEL RELEASE PIN CONNECTED TO THE RELEASE CABLE ASSEMBLY AT THE LOWER FORWARD SIDE, AND IS SECURED WITH BRASS SAFETY WIRE.  THE LOWER AFT SIDE HAS AN ALUMINUM SHEAR PIN.  THE BRASS SAFETY WIRE WAS TWISTED TOO TIGHT AND LATER BROKE CAUSING THE PIN TO WORK OUT.
